32%OFFOut of stock

Anadin Extra Caplets, 12 Caplets

Effective Pain Relief

Effective triple action formula

Gets to work in 5 minutes

Contains aspirin, paracetamol and caffeine

Suitable for Adults, the elderly and young persons aged 16 and over


Anadin Extra for relief from:

  • Headache & Migraine
  • Back Pain & Muscle ache & pain
  • Fever & Cold & flu symptoms
  • Period Pain
  • Toothache
  • Rheumatic pain

£1.69

Out of stock

Compare
Anadin Extra for relief from:
  • Headache & Migraine
  • Back Pain & Muscle ache & pain
  • Fever & Cold & flu symptoms
  • Period Pain
  • Toothache
  • Rheumatic pain

Anadin Extra Caplets, 12 Caplets

Anadin Extra caplets get to work in 5 minutes for effective relief of headaches, aches, and pain.*based on caffeine absorption data.

Whether you’re suffering from a headache or a migraine, Anadin Extra can help fight your pain.

How it works

Anadin Extra is developed with an effective triple action formula – aspirin, paracetamol and caffeine – for effective relief of headaches, aches and pains.Aspirin.

Aspirin targets the source of the pain.

Paracetamol – helps block pain signals.

Caffeine – helps to speed up pain relief.

What it is used for

For relief from:

  • headache and migraine,
  • period pain,
  • muscle ache & pain,
  • rheumatic pain, fever,
  • toothache,
  • influenza,
  • feverishness and feverish colds.

Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis, and a sore throat. Contains aspirin, paracetamol and caffeine, for pain relief.

Patient Information leaflet

Health Advice Taking Products containing Asprin for pain relief

Brand

Anadin

Brand

How To Use

For oral administration and short term use only
Dosage: Adults, the elderly and young persons aged over 16:
The minimum effective dose should be used for the shortest time necessary to relieve symptoms.

Take 2 tablets up to 4 times a day, as required.

The tablets should be taken with water. Take only as much as
you need to relieve your symptoms and leave at least 4 hours between each dose.
Do not take more than 8 tablets in any 24 hour period.
Do not give to children aged under 16 years, unless on the advice of a doctor

Do not take with any other paracetamol-containing products.
Do not exceed the stated dose.
If you take more tablets than you should:
Talk to a doctor at once if you take too much of this medicine, even if you feel well.

This is because too much paracetamol can cause delayed, serious liver damage.

Bring any remaining tablets with you to show the doctor.

Product Details

Before you take your medicine
Please read the following information. There is a possible association between aspirin and Reye’s syndrome when given to children. Reye’s syndrome is a very rare disease, which affects the brain and liver and can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.
Do not take if you:
• are allergic to aspirin, paracetamol, caffeine, or any of the other ingredients listed in this leaflet
• have or have ever had a stomach ulcer, perforation or bleeding
• suffer from haemophilia (your blood does not clot well) or from gout
• are in late stages of pregnancy
• are breast-feeding.
Take special care and talk to a pharmacist or your doctor before taking this medicine if you:
• suffer from asthma, allergic disease, dehydration, liver or kidney disease (including alcoholic liver
disease) or G-6-PD deficiency (an hereditary condition leading to low red blood cell counts). • are pregnant.
Taking other medicines
Do not use this medicine if you are taking medicines that reduce blood clotting (warfarin) or for treatment of gout (sulfinpyrazone).
Talk to your doctor or a pharmacist if you are taking any water tablets, certain cancer treatments
(methotrexate), treatment for diarrhoea caused by gall bladder disease, or a lipid lowering drug (cholestyramine), some antibiotics (chloramphenicol), anti-sickness treatments (metoclopramide,
domperidone), steroid hormones (corticosteroids), treatments for epilepsy (phenytoin, valproate), blood pressure lowering treatments (ACE inhibitors), antacids, treatments for leg pain when walking (cilostazol), mifepristone, treatments for gout (probenecid), treatment of obesity (sibutramine), treatment of some depressive disorders (SSRIs, venlafaxine), and some asthma treatments (zafirlukast) or other NSAIDS.

Side Effects

Like all medicines, your medicine can cause side effects, although not everybody gets them. You can reduce the chances of experiencing side effects by using minimum dose required. Side effects may be more serious in elderly patients.
If you experience any of these effects then STOP taking this medicine immediately and contact your doctor or pharmacist:
• Stomach ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black stools.
• Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial features.
• Breathing problems: Wheezing and breathing difficulties may be triggered in patients suffering from or with a previous history of asthma
• Very rare cases of serious skin reactions have been reported. Symptoms could include skin reddening, blisters or rash
Other possible side effects
If any of the following side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist.
• Occasionally the blood does not clot well, which may result in easy bruising or bleeding.
• Rarely, a severe reduction in the number of white blood cells, which makes infections more likely.
• High caffeine intake can result in tremor (shaking) and palpitations (uncomfortable feeling in the chest caused by fluttering heartbeat). Aspirin may trigger gout in people prone to it.
• Other side effects include indigestion, heartburn, feeling or being sick, changes in skin colour, shortness of breath, and a runny nose.
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at
www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store.
By reporting side effects you can help provide more information on the safety of this medicine.

How to store your medicine
• Do not use this medicine after the expiry date shown on the end of the carton.
• Do not store above 25ºC.
• Keep out of sight and reach of children.

Ingredients

The remaining amount for Anadin Extra Caplets, 32 Caplets is 1 (you’ve already bought 0 out of 1).

The active substances are Aspirin, Paracetamol and Caffeine.

Your medicine contains

300 mg of Aspirin,

200 mg of Paracetamol

45 mg of Caffeine.

Each tablet also contains: maize starch, microcrystalline cellulose (E460), hydrogenated vegetable oil,
hydroxypropyl methylcellulose (E464), polyethylene glycol, pregelatinised starch and povidone.
Your medicine is available in packs containing 8, 12, 16 or 32 tablets. The 32 tablet pack is available
only from your pharmacy. Not all pack sizes may be marketed.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller